# SDR SWAA2021110127583

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH #3 CAP STRIP CORRODED BOTTOM SIDE AROUND FASTNER HOLES ; / [01] REMOVED CORROSION; ORIGINAL THICKNESS .063. REMAINING.051; LOSS OF .012. OUT OF LIMITS DUE TO NO PUBLISHED LIMITS; [02] AAR TOOL NUMBER 32351 CAL DUE 01/12/22; [03] VERIFIED STEPS 1 AND 2 C/W; [04] VERIFIED NEW CAP STRIP PART# 453A2611-4 ATAG: WN9283 IAW DWG #453A2600 REV: A; [05] VERIFIED STEP 4 C/W; [06] REMOVED CORROSION; ORIGINAL THICKNESS .063. REMAINING.051; LOSS OF .012. OUT OF LIMITS DUE TO NO PUBLISHED LIMITS.VERIFIED NEW CAP STRIP PART# 453A2611-4 ATAG: WN9283 IAW DWG #453A2600 REV: A; [07] ALL WORK C/W AUDIT C/W
